# SDR AALA20150915019

- Difficulty date: September 14, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,555 hours, 7,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR NR 3 OVERHEAD EMER LIGHT POWER SUPPLY M33404, CAP TEST FAILED.  POWER SUPPLY ASSEMBLY REPLACED & OPERATIONAL TEST NORMAL AMM 33-51-06.
